Please use this identifier to cite or link to this item:
doi:10.22028/D291-33848
Title: | Nonemptiness and smoothness of twisted Brill–Noether loci |
Author(s): | Hitching, George H. Hoff, Michael Newstead, Peter E. |
Language: | English |
Title: | Annali di Matematica Pura ed Applicata |
Volume: | 200 |
Issue: | 2 |
Pages: | 685–709 |
Publisher/Platform: | Springer Nature |
Year of Publication: | 2020 |
Free key words: | Brill–Noether loci Petri trace map Vector bundles |
DDC notations: | 510 Mathematics |
Publikation type: | Journal Article |
Abstract: | Let V be a vector bundle over a smooth curve C. In this paper, we study twisted Brill–Noether loci parametrising stable bundles E of rank n and degree e with the property that h0(C,V⊗E)≥k. We prove that, under conditions similar to those of Teixidor i Bigas and of Mercat, the Brill–Noether loci are nonempty and in many cases have a component which is generically smooth and of the expected dimension. Along the way, we prove the irreducibility of certain components of both twisted and “nontwisted” Brill–Noether loci. We describe the tangent cones to the twisted Brill–Noether loci. We end with an example of a general bundle over a general curve having positive-dimensional twisted Brill–Noether loci with negative expected dimension. |
DOI of the first publication: | 10.1007/s10231-020-01009-x |
Link to this record: | urn:nbn:de:bsz:291--ds-338481 hdl:20.500.11880/31162 http://dx.doi.org/10.22028/D291-33848 |
ISSN: | 1618-1891 0373-3114 |
Date of registration: | 16-Apr-2021 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Keiner Professur zugeordnet |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
File | Description | Size | Format | |
---|---|---|---|---|
Hitching2021_Article_NonemptinessAndSmoothnessOfTwi.pdf | 4,29 MB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License